# SDR DALA2024082208348

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0512536) CORROSION ON AFT CARGO BAY DOOR STRUCTURE THRESHOLD WEB AT STA 787+4 - STA 847 STR 25R WL 158. REPLACED AFT CARGO BAY DOOR THRESHOLD WEB IAW B737 SRM 51-40-02-0G DWG 143A8330.
